Advances in Fuzzy Mathematics (AFM)


Volume 10 Number 2  (2015)





A Study on NP-completeness in Fuzzy Context
pp. 99-103
Mathews M. George

On Some Results in L2 (m) Space
pp. 105-108
Mathews M. George

SP-separation axioms in L-topological space
pp. 109114
Wei Pan, Zhen-Guo Xu and Ying Zhao

Fuzzy Neutrosophic Groups
pp. 117122
I.R. Sumathi and I. Arockiarani

Solving A Multi-Objective And Multi-Index Real Life Fuzzy Transportation Problem Using Modified Fuzzy Programming Technique
pp. 123-141
Dalbinder Kaur, Sathi Mukherjee and Kajla Basu

Introduction to g-Fuzzy Product Topology
pp. 143-147
Mathews M. George

A Study On Fuzzy Coloring In Fuzzy Graphs
pp. 149-156
JahirHussain R and Kanzul Fathima K S

More on pairwise fuzzy baire spaces
pp. 157165
G. Thangaraj and S. Sethuraman


Fuzzy -Connectedness & Fuzzy  -Connectedness In Fuzzy Closure Space
pp. 167-177
U.D.Tapi and Bhagyashri A. Deole

Some Remarks on Fuzzy Resolvable and Fuzzy Irresolvable Spaces
pp. 179-196
G. Thangaraj and D. Vijayan

Rankcorrelation Between Twointuitionisticfuzzy Sets
pp. 197-202
Mary JansiRani, S.RethinaKumar, J. Princivishvamalar and K.Abinayapriya






 All rights are reserved with Research India Publications                             Home  Journals  Contact